Weaning off of Klonopin....very slowly

Discussion in 'Fibromyalgia Main Forum' started by kholmes, May 6, 2006.

  1. kholmes

    kholmes New Member

    I actually meant to add this to my previous post, but ended up posting a new message altogether. Whoops.
    I'm going to try weaning off of Klonopin very slowly. Under doctor's supervision, I may reduce by an eighth of a milligram rather than a quarter each month. I've been reading that when you're down to .25 milligrams, you should reduce VERY slowly so your brain gets used to it.
    Kholmes
    [This Message was Edited on 05/06/2006]
  2. razorqueen

    razorqueen Member

    think that is where I went wrong. After the .25mg I went to .125mgs and that didn't work. So now I am taking .125mgs in the am and pm. Best of luck to you, Kholmes!
  3. Tigger57

    Tigger57 New Member

    I ran out one time and I was twitching like crazy and it felt like bugs were crawling on me. Trust me, I won't do that again.
    Hugs,
    Tigger